# SDR SWAA2021081592158

- Difficulty date: June 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB TRACK RBL13; BS942.5 TO BS935 AT FASTENER HOLES. / REMOVED AND REPLACED ACB TRACK BS 887-947 RBL 13 P/N 7530159 PO #784853 IAW SRM 51-40-02 REF. DWG 147A7500 89004U 22JUN20
